MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE X DISPLAY WORKSTATION V1.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE X DISPLAY WORKSTATION V1.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-1.1
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the premature ventricular contraction procedure, noise issues resulted in procedural delays.The display workstation and the amplifier were rebooted to resolve the issue and the procedure was completed with no adverse consequences to the patient.Mapping was completed with the mapping catheter.The ablation catheter was displayed on the monitor, the contact force was displayed normally, the electric potential was displayed on the recording system, but it was not displayed on the ensite side.Roving could be selected but waveform sensing was not possible, and points could not be acquired.The cable was reinserted with no resolution.The catheter was replaced another ablation catheter with no resolution.The second catheter was replaced, but the issue persisted.The display workstation and the amplifier were rebooted and the issue was resolved.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Review of the ensite x system shows that a software issue exists that can cause the intracardiac electrogram waveforms to not display when using a preset.Abbott is aware of the issue and is working on a resolution.
 
Additional Manufacturer Narrative
Additional information: b5, d9, d10, g1, g3, g6, h2, h3, h6.Review of the ensite x software does not show the cause of the reported event.No log file data was provided, no further investigation is possible.Based on the information received, the cause of the reported noise issues remains unknown.
 
Event or Problem Description
Related manufacturing reference: 2184149-2023-00106.

Brand Name
ENSITE X DISPLAY WORKSTATION V1.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16930160
Report Number2184149-2023-00105
Device Sequence Number15163751
Product Code DQK
UDI-Device Identifier05415067037725
UDI-Public05415067037725
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-1.1
Device Catalogue NumberENSITE-DWS-1.1
Device Lot Number8224408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer06/29/2023
07/25/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date07/05/2023
07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE X EP SYSTEM AMPLIFIER
Patient SexUnknown